Thread: Test and beta blockers
08-09-2004, 06:48 AM #1
Test and beta blockers
I asked this on the steroid forum, but don't think anyone there is old enough to have high blood pressure.
I'll try it here...
I went to the doc last Friday and he checked my blood pressure (120/85) and gave me a prescription for beta blockers to lower the diastolic pressure. It is often higher (upper 90's), which explains the 'script.
Problem is, I am in the middle of a cycle (400 Test/200 Deca ).
Is there any problem with taking this medicine during a cycle?
08-09-2004, 09:24 AM #2
I was wondering why he gave scrip for a 85 distalic. But what med did he give you specificly? The general answer would be no, there is no problem, but I need to know the specific med in order to be sure.
08-10-2004, 01:35 AM #3Originally Posted by DBarcelo
(I really am in Russia.)
08-10-2004, 10:59 PM #4Originally Posted by znak
08-10-2004, 11:46 PM #5Originally Posted by znak
I show the Metoprolol Titrate being made by Mylan, Teva, Novopharm and Watson, but they're all the same really.
In any case, there is no known interaction and I don't see any interaction that can be infered. The beta channel blocking is pretty much isolated to the heart muscles. That's why it's called technically a selective beta-adrenoreceptor blocking agent. If it worries you, you can ask the doctor if you can switched to a calcium channel blocker instead. But you're fine with what you're on now.
08-11-2004, 12:05 AM #6Originally Posted by dtr98
And an FYI for you dtr98, you are both on beta blockers, but your other med, the diovan is very specialized and I don't see it prescribed very often. It's what you call an specific angiotension II antagonist and it acts on a very specific receptor subtype. It tends to inhibit the renin-angiotensin-aldosterone system which could possibly lead to a change in renal function. People with severe congestive heart failure tend to rely on the activity of the renin-angiotensin-aldosterone system for renal function. Seing that you are on Sust and DBol , I assume you are also on a high protein diet as well. High protein is no problem at all when you have two perfectly functioning kidneys, but if there is renal disfunction, high protein can cause renal problems including end stage renal desease.
So, just be careful about the protein intake while on that med and make sure your doctor checks your kidney function by doing a creatinine clearance test every few months, checking for proteinnuria and by checking your blood for creatinine levels. Keeping in mind that you are probably also working out intensely and there is a form of excercise induced proteinuria as well as increased creatinine when you work out a lot. So don't work out for several hours before getting the tests done if you chose to do so.
08-11-2004, 12:53 AM #7Originally Posted by DBarcelo
Owe you another one.
08-11-2004, 12:56 AM #8Originally Posted by znak
08-11-2004, 01:12 AM #9Originally Posted by DBarcelo
Won't grow if you don't sleep.
But seriously, your advice that I have see on this board is really rock solid. You are really an asset. Keep the info flowing.
08-11-2004, 07:18 AM #10
thanks for the info, DBarcelo
08-11-2004, 09:39 PM #11Originally Posted by znak
But thanks a lot.
08-11-2004, 09:40 PM #12Originally Posted by dtr98
No problem, just trying to help out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)